# SDR SWIA2023010967085

- Difficulty date: January 8, 2023
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N755SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10220
- Aircraft time: 46,018 hours, 29,779 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim System
- Condition: Faulted
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMB OUT STAB TRIM RUNAWAY TO THE NOSE DOWN POSITION. DISCONNECTED TRIM. HAND FLEW AIRCRAFT TO LANDING.  (FLIGHT 4953 - FILED CLOSED)    THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 26049587 WITH THE FOLLOWING CORRECTIVE ACTION: "INTERAGATED MDC FOR CORRALLATED B1 CODES.NO FAULTS FOUND,TALKED TO CREW ABOUT STAB RUN AWAY,CAPT WAS FLYING,WENT NS DWN WITH STAB TRIM SWITCH AND RELEASED SWITCH AND THE STAB KEPT RUNNING....WAS ABLE TO DUPLICATE ON CAPTIAN'S SIDE,FO'S SIDE OPS CHECKS NORMAL IN REF TO CRJ 700 AMM 27- 41-05..CAPT'S SIDE STAB TRIM SWITCH TO BE REPLACED... REMOVED AND REPLACED CA PITCH TRIM SWITCH IN REF TO CRJ 700 AMM 27-41-05. OPS CHECK GOOD AT THIS TIME. / PLEASE SEE EAML 1063158 FOR CORRECTIVE ACTIONS"
